|viraday side effects
Aug 8, 2012
hi dr. i have been on viraday for 2 weeks and i realized i am still losing weight. is this normal and if so for how long will it last? thanx
Response from Dr. Henry
There is a wide range of weight responses after starting effective HIV treatment -including Viraday (efavirenz, tenofovor DF, and FTC). Over the first year there is a general trend towards modest increased weight. Many factors (underling nutitrion, starting weight, presence of other conditions-ie diabetes or gut infections, degree of immune damage from HIV, and many others). Some patients will have gut side effects from the Viraday that may decrease appetite or increase loose stools or other symptoms that often will diminish after first months of treatment. Nutrition/weight is an important aspect of overall health so recommend raising your concern with your HIV provider. KH
rash on shoulder back and chest
enjoying the sun and the beach
- Bronchitis After Sucking Penis Worried I Have HIV
- Burning Penis After Oral Sex Hooker What Are The Chances Of HIV
- Sore On Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Are Black Spots On The Bottom Side Of Scrotum A Sign Of A Std?
- Does Ciprofloxacin Cure Chlamydia?
- What Are Std Symptoms On Tongue?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.